# SDR CALA0600001

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 11,168 hours, 2,294 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D01
- Part serial: 01039
- Condition: Inoperative
- Location: Fc Galley
- Part time: 11,820 hours, 1,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE ESPRESSO COFFEEMAKER IN FIRST CLASS GALLEY OVERHEATED AND GAVE OFF A BURNING ELECTRICAL ODOR WHILE AT CRUISE PORTION OF FLIGHT.  CIRCUIT BREAKERS 208 AND 209 WERE PULLED AND THE ODOR CEASED.  THE ESPRESSO COFFEEMAKER WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
